# SDR 08FDEA01308

- Difficulty date: April 4, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 86,038 hours, 23,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3125C
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CUT OUT DOOR AFT LOWER EDGE HAS TWO DENTS, MEASURED DENTS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01.  REPAIRED IAW SRM 53-50-00 FIGURE 8 SHEET 1 AND 2 MAJOR REPAIR.
